# SDR SWIA200617679

- Difficulty date: December 12, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 32,723 hours, 43,202 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LEADING EDGE RIB IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION NEW RIB INSTALLED IAW SRM 120 51-10-02, PG 3, SEC 3A.
